# SDR SWAA2022031008818

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / FORWARD CARGO BAY AFT CORNER SCUFF PLATE CRACK REPAIRED PER EA NO: 1-A53-2076 REV 11 59531U 06-11-2019.
